# SDR MALA9546636

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 2735112
- Condition: Cracked
- Location: Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE LEFT OUTBOARD LOWER WING SKIN TO NACELLE ATTACH ANGLE WAS FOUND TO BE CRACKED AT THE 10TH RIVET FROM THE FORWARD END.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR DOUBLER IAW ARP 54-20-9101 REVISION 10.  (M)
